| Model Number |
P30P-001X01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemolysis (1886)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The site contacted berlin heart inc.(bhi) clinical affairs (ca) to report that the patient supported with an excor blood pump in bi-vad configuration developed hemolysis.The patient's ldh value increased to 2511u/l, whereas the ldh value indicated 937 u/l before implantation.The patient was initially supported with excor active driver then transitioned to an ikus driver due to an increase in hemolysis.According to the site, the excor blood pumps pu valves; 30 ml in/out; ø 9 mm; rvad sn (b)(6) and lvad, sn (b)(6) performed as intended for clinical condition with full fill and ejection.There were no deposits noted in the excor blood pumps.On (b)(6) 2024 bhi ca was informed that the patient was escalated to centrimag due to continued hemolysis.
Additional Manufacturer Narrative
The excor blood pumps pu valves; 30 ml in/out; ø 9 mm; rvad, sn (b)(6) was in use on the patient from (b)(6) 2024 until the centrimag was escalated on (b)(6) 2024 for 3 days.The excor® active driving unit initially used on this patient is under clinical study ide# (b)(6).We have reviewed the production records of the excor blood pump rvad, sn (b)(6) and the pump was produced according to our specification.The other pump lvad, sn (b)(6) associated with this event is submitted as 3004582654-2024-00044.